... felt hyper. Yesterday I felt "high". Today I am okay so far (knock on wood, it's early in the day), but my eyes are watering like crazy. Am I being dramatic, or are these side effects?
Hi, Hkolb! No, you are not being dramatic! These are all potential side effects of starting therapy with Trintellix and generally resolve within just a few days to a week or two. Although rare, Trintellex has also been reported to cause dry eye which, ironically, can increase tear production. You could try an OTC product like TheraTears, Refresh, or Systane or try just sticking it out for a few more days if you can. Any side effects you have that last over about two weeks should be reported to your doctor though.
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Good luck and always feel free to post here with any further questions or concerns you may have.
Best regards, Wildcat
- Trintellix Information for Consumers
- Trintellix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Mar 2015 • 2 answers
Updated 2 Dec 2016 • 1 answer
Updated 28 Jan 2017 • 2 answers
Updated 9 Jan 2018 • 1 answer
Updated 6 Nov 2018 • 2 answers